MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number VH-3000
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
Elective cab.Pa was performing endoscopic vein harvesting using vasoview hemopro #vh-3000, maquet lot #25144498, exp date: 2020-02-07, endoscopic vessel harvesting system.During process, scissor tip cracked/broke.It was removed from service and sent to rm.A new system was opened.Vasoview hemopro # vh -3000, maquet lot #2514464,9 exp date 2020-02-13 - again during harvest, the scissor tip broke - tip saved and taped to the instrument.Removed from service and sent to rm.Pt stable - no injuries noted.Pt to icu.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key8572995
Report Number8572995
Device Sequence Number243591
Product Code GEI
UDI-Device Identifier00607567700345
UDI-Public(01)00607567700345
Combination Product (Y/N)N
Initial Reporter StateMT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/27/2019
Report Date (Section F) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-3000
Device Catalogue NumberVH-3000
Device Lot Number25144498
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age0 YR
Event Location Hospital
Date Report to Manufacturer05/02/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight101
Date Report Sent to FDA03/27/2019